# SDR A6WA200740393

- Difficulty date: July 15, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 12,427 hours, 11,092 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 INTERCOSTAL CRACKED AT RBL 36 APPROX .1 INCH LONG UNDER CABIN FLOOR PANEL 262DRH.  (K)  MAINTENANCE REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW BSC STANDARD REPAIR 601R-53-0030A AND REO 601R-53-41-059.  (M)
